MathSciNet Relay Station
MathSciNet bibliographic data
MR1396977 (97m:31003) 31B25
Gardiner, Stephen J. The Lusin-Privalov theorem for subharmonic functions. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3721–3727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement